# SDR FDEA202111202910

- Difficulty date: November 20, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26686
- Aircraft time: 74,570 hours, 28,768 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: None
- Condition: None
- Location: N/A
- Component: #7 Slat
- Component part number: 114N4005184A
- Stage of operation: UK
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#7 SLAT FOUND DISBONDED DURING ULTRASONIC INSPECTION REMOVED AND REPLACED #7 SLAT IAW B757 AMM 27-81-02-4 OPS CHECK GOOD.
